[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.147.241.171. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
April 1976

Hypotension and Bradycardia Following Intraocular Acetylcholine InjectionReport of a Case

Author Affiliations

From the Departments of Anesthesiology and Ophthalmology, University of Pittsburgh School of Medicine.

Arch Ophthalmol. 1976;94(4):675-676. doi:10.1001/archopht.1976.03910030339018
Abstract

• A possible systemic reaction to acetylcholine chloride injected into the anterior chamber of the eye occurred in a 65-year-old patient who had a cataract extraction while under general anesthesia. Following cataract extraction, 20 mg of acetylcholine chloride was injected into the anterior chamber of the eye. Immediately following injection, hypotension and bradycardia (48 beats per minute) occurred.

×